# SDR SWAA2022031076782

- Difficulty date: June 3, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947.5 -1' RBL 21.50 UNDER R/H Z ANGLE ON OUTBD BOTTOM SIDE INTERCOASTAL HAS A 3' LONG CRACK AS MARKED / REMOVED AND REPLACED AFT CARGO INTERCOSTAL STA 927-947 SRM 21.5 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 & SWG 146A7508 REV C. FABRICATED INTERCOSTAL ON BACKSHOP W/O 39562-1600-0001 TREATED & PRIMED IAW AMM 51-21-72-370-809 & SRM 51-20-01-0G-0.
